MathSciNet Relay Station
MathSciNet bibliographic data
MR1349017 34L10 (34A55 34B05 47E05)
Yurko, V. A. On higher-order differential operators with a regular singularity. (Russian) ; translated from Mat. Sb. 186 (1995), no. 6, 133--160 Sb. Math. 186 (1995), no. 6, 901–928
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement